# SDR SWAA2021072921341

- Difficulty date: February 19, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 55,012 hours, 32,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Broken
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL THRESHOLD AT AFT CARGO COMPARTMENT / REPLACED FLOOR PANEL THERSHOLD AT AFT CAGO COMPARTMENT IAW B737-700 SRM 51-10-02-06-0 ITEM 9
